Fixed point theorems for new generalized hybrid mappings in Hilbert spaces and applications

Wataru Takahashi Ngai-Ching Wong Jen-Chih Yao

Functional Analysis mathscidoc:1910.43671

Taiwanese Journal of Mathematics, 17, (5), 1597-1611, 2013
In this paper, we introduce a broad class of nonlinear mappings in a Hilbert space which covers nonexpansive mappings, nonspreading mappings, hybrid mappings and contractive mappings. Then we prove fixed point theorems for the class of such mappings. Using these results, we prove well-known and new fixed point theorems in a Hilbert space.
No keywords uploaded!
[ Download ] [ 2019-10-20 21:01:59 uploaded by Ngai_Ching_Wong ] [ 197 downloads ] [ 0 comments ]
@inproceedings{wataru2013fixed,
  title={Fixed point theorems for new generalized hybrid mappings in Hilbert spaces and applications},
  author={Wataru Takahashi, Ngai-Ching Wong, and Jen-Chih Yao},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191020210159723390200},
  booktitle={Taiwanese Journal of Mathematics},
  volume={17},
  number={5},
  pages={1597-1611},
  year={2013},
}
Wataru Takahashi, Ngai-Ching Wong, and Jen-Chih Yao. Fixed point theorems for new generalized hybrid mappings in Hilbert spaces and applications. 2013. Vol. 17. In Taiwanese Journal of Mathematics. pp.1597-1611. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191020210159723390200.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved